# SDR C2XA05CL046

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 11,501 hours, 8,692 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MHT FLIGHT 3054, THE CREW REPORTED A BAGGAGE COMPARTMENT SMOKE INDICATION ON THE EICAS THAT WOULD NOT CLEAR.  MAINTENANCE INSPECTED AND RESET AIRCRAFT POWER.  OPERATIONAL CHECKS WERE GOOD.
